# SDR CA040812006

- Difficulty date: July 19, 2004
- Submitted: February 3, 2005
- Operation: General aviation
- Make and model: Bell 212
- Aircraft time: 17,551 hours
- Engine: Pwa PT6T3
- System (JASC): 2810 · Fuel Storage
- Part: Angle
- Part number: 205031709052S
- Condition: Corroded
- Location: Fuel Cap
- Part time: 17,470 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING IMPORT INSPECTION, RT FUEL CELL CAVITY AFT CAP ANGLE FOUND BADLY CORRODED (EXFOLIATION).  PART REPLACED.
